# SDR HALA2020120800215

- Difficulty date: December 7, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 21,598 hours, 3,348 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Spline
- Condition: Broken
- Location: Hub Cap
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO-ON TO ROLL AT APPROXIMATELY 80 KIAS, ECAM BRAKES RELEASED, BRAKE 4 RELEASED.  PREVIOUS WRITE UPS 7277029 AND 7277033 LOG-PAGE UPDATED AT 08DEC20 1031 UTC.  PERFORMED TSM 32-40-00-810-929-S.  FOUND HUB CAP DRIVE SPLINE BROKEN OFF HUB CAP.  REMOVED AND REPLACED HUB CAP, REF AMM 32-41-15-400-801-A.  OK FOR SERVICE.
